# SDR 03FDEA02113

- Difficulty date: November 28, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 38,083 hours, 8,812 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP INBOARD HINGE (FLAP SIDE), ACTUATOR ATTACHMENT OUTBOARD HOLE SPOT FACE CORRODED.  OUTBOARD FLAP INBOARD HINGE (FLAP SIDE), ACTUATOR ATTACHMENT OUTBOARD HOLE SPOT FACE CORROSION REMOVED AS PER EA 1-5750-73348 : WINGS - TRAILING EDGE AND TRAILING EDGE DEVICES - LT OUTBOARD FLAP/INBOARD SUPPORT BRACKET CORROSION REMOVAL AND REPAIR.
